MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER
Model Number 0600524
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the two reported malfunctions, one lot number was provided and a lot history review was performed.The device for one malfunction was returned for evaluation and the investigation confirmed for material deformation.The definitive root cause is unknown.The return of the other device is pending.The company is investigating the issue at this time.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0600524 chronic catheter allegedly experienced material deformation.This information was received from various sources.Both malfunctions involved a patient with no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: for the two reported malfunctions, one lot number was provided and a lot history review was performed.The devices for both malfunctions were returned for evaluation and the investigation confirmed for material deformation.The definitive root cause is unknown.The devices are labeled for singe use.
 
Event or Problem Description

Brand Name
HICKMAN S/L CATHETERS
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9203841
Report Number3006260740-2019-03084
Device Sequence Number2950457
Product Code LJS
UDI-Device Identifier00801741051814
UDI-Public(01)00801741051814
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600524
Device Catalogue Number0600524
Device Lot NumberHUBV0714, UNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1